DOI 10.1016/j.jaccas.2026.107844
Multifactorial Torsades de Pointes in a Multiple Myeloma Patient.
Аннотация
BACKGROUND
In patients with cancer, arrhythmic risk is compounded by concomitant QT interval-prolonging supportive medications, electrolyte derangements, cardiotoxic antineoplastic agents, thromboembolism, and underlying cardiac disease.
CASE SUMMARY: We present a 61-year-old woman with IgG lambda multiple myeloma who, after 17 months of maintenance therapy with lenalidomide and bortezomib, experienced an out-of-hospital ventricular fibrillation arrest followed by in-hospital torsades de pointes (TdP).
DISCUSSION: This case reinforces that TdP in patients with cancer is multifactorial and that all QT interval-prolonging agents, including supportive medications, require systematic surveillance.
TAKE-HOME MESSAGES: TdP in patients with cancer is almost always multifactorial. The convergence of QT interval-prolonging supportive medications, electrolyte derangements, hemodynamic instability, and critical illness creates the highest arrhythmic risk. A large real-world electronic health record analysis identified lenalidomide as a potentially QTc interval-prolonging agent in clinical populations, with hypertension as a significant effect modifier. Oncologists should not dismiss the contribution of lenalidomide to prolonged QT interval in complex patients.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.